Incorrect of Zidolam Dosage Taken
Nov 19, 2012
Hi, for about two (2) weeks I was taking the wrong dosage of Zidolam (taking one (1) tablet when I should have been taking two (2)). Is my cd4 count going to fall (it's presently 730)? Am I going to develop a resistance to my meds?
Response from Dr. Young
Hi and thanks for posting.
Clearly, it's not best to only take half dose of your medications, as there is the potential that the concentration of drug might not be enough to suppress the virus fully.
If your viral load was undetectable when this happened, I'd guess that the overall risk is low. Having said that, the only way to know if there is any risk of resistance is to have a discussion about the dosing and have a viral load test done in the next several weeks.
I hope that helps and wish you well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Negative At 16 Weeks
- Burning Urethra After Giving Handjob Worried I Have HIV
- Loose Stool After Sucking Penis Sign Of HIV AIDS
- Sore On Mouth After Erotic Massage Worried I Have HIV
- Tingling Lips After Swallowing Worried I Have HIV
- Vomiting After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.